# SDR SWAA2025041023104

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 75,442 hours, 44,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE VELCRO FLAP OUT OF POSITION <[01].  RE-POSITIONED MANUAL INFLATE VELCRO FLAP IN POSITION PER MM 25-66-01 ON L-2 DOOR SLIDE.
